# SDR 9600979852

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47116
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

NR 2 ENGINE FAILED ON CLIMBOUT.  THE ENGINE WAS SHUTDOWN AND THE FLIGHT RETURNED MAKING AN UNEVENTFUL OVERWEIGHT LANDING IN DTW.  MAINTENANCE REPLACED THE ENGINE WITH A SERVICEABLE UNIT.
